MURAL - Maynooth University Research Archive Library



    Items where Author is "Moore, John B."


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Number of items: 8.

    Article

    Dey, Subhrakanti and Moore, John B. (1999) Finite-dimensional risk-sensitive filters and smoothers for discrete-time nonlinear systems. IEEE Transactions on Automatic Control, 44 (6). pp. 1234-1239. ISSN 0018-9286

    Dey, Subhrakanti and Moore, John B. (1997) Risk-Sensitive Filtering and Smoothing via Reference Probability Methods. IEEE Transactions on Automatic Control, 42 (11). pp. 1587-1591. ISSN 0018-9286

    Dey, Subhrakanti and Moore, John B. (1997) Risk-sensitive dual control. International Journal of Robust and Nonlinear Control, 7. pp. 1047-1055. ISSN 1049-8923

    Elliott, R. J. and Moore, John B. and Dey, Subhrakanti (1996) Risk-sensitive Maximum Likelihood sequence estimation. IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications, 43 (9).

    Moore, John B. and Elliott, Robert J. and Dey, Subhrakanti (1995) Risk Sensitive Generalization of Minimum Variance Estimation and Control. IFAC Proceedings Volumes, 28 (14). pp. 423-428. ISSN 1474-6670

    Dey, Subhrakanti and Moore, John B. (1995) Risk-sensitive filtering and smoothing for hidden Markov models. Systems & Control Letters, 25 (5). pp. 361-366. ISSN 0167-6911

    Book Section

    Dey, Subhrakanti and Moore, John B. (1996) On finite-dimensional risk-sensitive estimation. In: Fourth International Symposium on Signal Processing and Its Applications. IEEE, pp. 849-852. ISBN 0780341147

    Boel, Rene K. and Moore, John B. and Dey, Subhrakanti (1995) Geometric convergence of filters for hidden Markov models. In: Proceedings of 1995 34th IEEE Conference on Decision and Control. IEEE, pp. 69-74. ISBN 0780326857

    This list was generated on Fri Mar 1 23:08:26 2024 UTC.